# SDR 2009F00080

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,354 hours, 5,727 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED BELOW 80 KNOTS DUE TO EXTREME NOSE WHEEL SHIMMY.  NOSE WHEEL SHIMMY CAUSE ATT/HDG TO FAIL.
